Publications

Publications

by Hoheisel, T.; Kanzow, C. and Schwartz, A.
Reference:
Hoheisel, T.; Kanzow, C. and Schwartz, A.: "Improved convergence properties of the Lin-Fukushima-regularization method for mathematical programs with complementarity constraints", Numerical Algebra, Control and Optimization, vol. 1, no. 1, pp. 49-60, 2011.
Bibtex Entry:
@article{Schwartz2011,
title = {Improved convergence properties of the Lin-Fukushima-regularization method for mathematical programs with complementarity constraints},
journal = {Numerical Algebra,
 Control and Optimization},
year = {2011},
volume = {1},
number = {1},
pages = {49-60},
author = {Hoheisel, T. and Kanzow, C. and Schwartz, A.}
 }
Last change: 06.07.2020 10:11.